Momentum profits and time-varying unsystematic risk
Data(s) |
01/04/2008
|
---|---|
Formato |
text |
Identificador |
http://centaur.reading.ac.uk/18681/1/18681.pdf Li, X., Miffre, J., Brooks, C. <http://centaur.reading.ac.uk/view/creators/90002260.html> and O'Sullivan, N. (2008) Momentum profits and time-varying unsystematic risk. Journal of Banking & Finance, 32 (4). pp. 541-558. ISSN 0378-4266 doi: 10.1016/j.jbankfin.2007.03.014 <http://dx.doi.org/10.1016/j.jbankfin.2007.03.014> |
Idioma(s) |
en |
Publicador |
Elsevier |
Relação |
http://centaur.reading.ac.uk/18681/ creatorInternal Brooks, C. 10.1016/j.jbankfin.2007.03.014 |
Tipo |
Article PeerReviewed |